# SDR AWXA200400087

- Difficulty date: January 7, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 6546481106
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK GALVANIC CORROSION WAS FOUND ON NR 7 FLAP CARRIAGE SPINDLE.  MAINTENANCE REMOVED AND REPLACED NR 7 FLAP CARRIAGE SPINDLE ASSEMBLY IAW AWA T/C C3R57024.
